ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Внешняя задача Дирихле с данными из L1 для эллиптического уравнения второго порядка

Алиханян, Р. А. (1983) Внешняя задача Дирихле с данными из L1 для эллиптического уравнения второго порядка. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 18 (1). pp. 39-48. ISSN 00002-3043

[img]
Preview
PDF
Download (1325Kb) | Preview
    Item Type: Article
    Additional Information: Դիրիխլեի արտաքին խնդիրը L1-ում երկրորդ կարգի էլիպտական տիպի հավասարման համար։ The exterior Dirichlet problem with L1, datd for second elliptic equations.
    Uncontrolled Keywords: Ալիխանյան Ռ. Ա., Alikhanian R. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 13 Dec 2012 13:02
    Last Modified: 22 Jan 2013 15:33
    URI: http://mathematics.asj-oa.am/id/eprint/1501

    Actions (login required)

    View Item